# SDR DALA2021061003174

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 41,756 hours, 21,968 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3152 - MISC - DECLARED EMERGENCY INTO TPA DUE TO CREW REPORTING THE TRAILING EDGE FLAPS WERE LOCKED AT POSITION 2. CORRECTIVE ACTION: RESET FLAP WING-TIP BRAKES. CHECKED ALL ACTUATORS PER TSM 27-51. NO FAULTS FOUND. AIRCRAFT RTS. (7378010)
